# SDR AALA201905139011

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 54,344 hours, 27,930 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6223890014
- Part serial: 10454
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS SHORTLY AFTER TAKEOFF BELOW 200 AFL, AMBER R/A CMP NAV-1 FAIL ILLUMINATED ON CAPTS PFD. MAINTENANCE REMOVED AND REPLACED CAPTS R/A TRANSCEIVER IAW AMM 34-42-02. OPS CHECKS GOOD.
